Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


New treatment side effects
Jul 6, 2005

I have been on Combivir and Sustiva for 2.5 years. Due to the loss of muscle mass in my arms, legs and buttocks, I began to explore other options in terms of medications. After doing some research and posting questions in this forum - I decided to switch. After seeing an Infectious Disease Specialist - I made the switch to Truvada and stayed on Sustiva. Within the first 72 hours, I noticed that I began having libido issues. I researched the side effects; however, I have not run across anything that notes these types of issues. Other than the libido issues, everything else is normal, therefore, I am hoping to work this out.

Response from Dr. Conway

Given that the only new medication that you are on is the Viread part of the Truvada, I will focus on this. There is little evidence that Viread has any sexual side effects, so I do not think your medications are the problem. I would certainly look elsewhere for a cause to your change in libido.



Previous
saying goodbye too soon
Next
does skin KS apear again

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement